Leggy

It must be the change in steroids causing it but the heaviness in my leg does seem to be getting worse..which could get interesting as I’m going to have to add the possible effects from the chemo starting again with the drop in their dosage..so that could be fun. Chances are it may balance out but that will all become clear over the next week, I guess.

Maybe it’s just me, but I do feel like I’m slurring my words again..this combined with an extra feeling of grogginess doesn’t really fill me with hope for the scan; if that’s happening, there must be more pressure causing it, therefore somethings happening inside? I don’t know…I’m no doctor. I just know my brain hurts….

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s